← Search

Journal of Financial and Quantitative Analysis Vol. 19 No. 4 1984

A Two-Factor Model of the Term Structure: An Approximate Analytical Solution

Stephen M. Schaefer; Eduardo S. Schwartz

Abstract

Stephen M. Schaefer, Eduardo S. Schwartz, A Two-Factor Model of the Term Structure: An Approximate Analytical Solution, The Journal of Financial and Quantitative Analysis, Vol. 19, No. 4 (Dec., 1984), pp. 413-424

DOI
10.2307/2330783
Volume
19
Issue
4
Pages
413
Sources
openalex crossref

Cite